# SDR UPS204523

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cb
- Condition: Tripped
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE PREFLIGHT CREW FOUND EMERGENCY LIGHTS CHARGER C/B POPPED.  A/C 214 COVERED FLT W/E PHL.
